# SDR SWAA2025090309873

- Difficulty date: August 30, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N8910Q
- Make and model: Boeing 737-8
- Aircraft serial: 42565
- Aircraft time: 4,395 hours, 2,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD FA FLASHLIGHT WILL NOT TEST.  PERFORMED OPS CHECK IAW AMM 25-64-00. OPS CHECK GOOD
